MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER PLATINUM 1 SERIES; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER PLATINUM 1 SERIES; LENS, GUIDE, INTRAOCULAR
Model Number 1MTEC30
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the cartridge to implant the lens, white particles were observed after lens injection.The particles were removed with irrigation and aspiration and the patient is reported as fully recovered.Through follow up, we learned that it is not known if the particles arose from the cartridge.There was no delay to the procedure.There are no photographs or videos available to investigate.No further information was provided.
 
Additional Manufacturer Narrative
Section a2, a3, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Number: (b)(6).The device was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information section d9 - device available for evaluation? yes.Section d9 - date returned to manufacturer: 24-mar-2025.Section h3 - device evaluated by manufacturer? yes.Device evaluation: visual inspection under magnification was performed on the received cartridges.No foreign material or white particles were identified.Further inspection revealed that the used and affected cartridge was not returned for evaluation.The particle is not available for composition characterization, and the source of the foreign matter could not be determined.Therefore, the complaint issue reported could not be verified.The manufacturing process contains the controls to identify and discard units with foreign material.The complaint issue "foreign material - loose" was not identified during product evaluation.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
UNFOLDER PLATINUM 1 SERIES
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21612918
Report Number3012236936-2025-000059
Device Sequence Number7614674
Product Code KYB
UDI-Device Identifier05050474540323
UDI-Public(01)05050474540323(17)250628(10)CP16624
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K081545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2025
Device Model Number1MTEC30
Device Catalogue Number1MTEC30
Device Lot NumberCP16624
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown